Glimepiride hypoglycemia

Common Questions and Answers about Glimepiride hypoglycemia

amaryl

The main concern I would have about the addition to Lantus 20 units daily would be the risk of low blood sugar, especially in combination with glimepiride. Both Lantus and glimepiride can cause low blood sugar or hypoglycemia. Just make sure you're watching for the signs of low blood sugar, which are, sudden headache, feeling shaky, and weakness. There are many more signs of hypoglycemia and I encourage you to research it more yourself.
i'm a 48 yr old male,..........i was recenly put on glimepiride 4 mg tablets. take once a day....i never eat breakfast. i eat at noon.(when i took my tablet) and then again about 7:00pm...... the medicine seem to be working. but last week it dropped to 55. (and this was after eating fried fish, w/tartar, green beans, cabbage, white roll and 44 oz. coke. i starting feeling real cold inside and "light". so i had a candy bar and coke. i called the dr.
It's not always a difference between left and right hands - sometimes simply different fingers on the same hand 2) Because of this vast difference, how do I tell which is the most accurate, so I know how to treat and/or notify my doctor? I'm currently taking Metformin and Glimepiride and of course, if my sugar is already low, I don't want to make it any lower by my meds - but if I'm getting conflicting readings, how do I tell?
Intake of one of the branched-chain amino acids, leucine, has been reported to lower blood sugar in infants with a condition called idiopathic hypoglycemia. This term means they have low blood sugar, but the cause is unknown. Some research suggests leucine causes the pancreas to release insulin, and this lowers blood sugar. Surgery: Branched-chain amino acids might affect blood sugar levels, and this might interfere with blood sugar control during and after surgery.
MedHelp Health Answers